# SDR UIEA2017071301204

- Difficulty date: July 13, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 96,607 hours, 13,850 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FORE FLAP LOWER SKIN DELAMINATED JUST INBD OF THE NR 5 FLAP TRACK.  REPAIRED THE FLAP LOWER SKIN IAW SRM 57-53-01-2R-1, REPAIR TABLE 1, AND SRM 51-70-07-06-0.
